# SDR 07FDEA03358

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A52170269200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME SEGMENT ON BEAM 8 OF AFT CREW DOOR RT.  REPAIR PERFORMED BY REPLACEMENT OF FRAME SEGMENT IAW SRM 51-72-10.
